Order Article Reprints
Journal: Symmetry, 2022
Volume: 14
Number: 643
Article:
Stability Switching Curves and Hopf Bifurcation of a Fractional Predator–Prey System with Two Nonidentical Delays
Authors:
by
Shuangfei Li, Yingxian Zhu, Yunxian Dai and Yiping Lin
Link:
https://www.mdpi.com/2073-8994/14/4/643
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.